# SDR AALA202111296746

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK REAR WALL LAVATORY D EMERGENCY EXIT LIGHT ON LOWER POSITION AT AFT GALLEY AREA. REPLACED EMERGENCY EXIT LENS LIGHT ON LOWER POSITION ON LAVATORY WALL D AT AFT GALLEY AREA PER AMM 33-51-18-400-001-A.
